# SDR UALA2012052202880

- Difficulty date: May 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 32,383 hours, 14,228 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING DISCONNECT AMBER MSG DISPLAYED AFTER GEAR RETRACTION.  NO FAULTS RECORDED FOR PAST TEN FLT LEGS PER TSM 32-51-00-810-833-A PARA 4.A.(1)(B). NO MAINT ACTION TAKEN.
